A Subspace Inclusion Graph of a Finite Dimensional Vector Space

Full Text (PDF, 632KB), PP.49-54

Views: 0 Downloads: 0


Weihua Yang 1,*

1. School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, 454000, China

* Corresponding author.

DOI: https://doi.org/10.5815/ijmsc.2022.03.05

Received: 15 Mar. 2022 / Revised: 22 Apr. 2022 / Accepted: 25 May 2022 / Published: 8 Aug. 2022

Index Terms

Vector space, Subspace, Inclusion graph.


The combination of algebraic structures and graphs was carried out by investigating thoroughly the relation among the algebraic structure and the graph theoretic properties. Moreover, it needs to explore algebraic structure. The results of the combination of algebraic structures and graphs have many applications in the fields of Internet modeling, coding, etc. For example, the famous Cayley graph was constructed from groups and widely used in network models. Das introduced the subspace inclusion graph on finite-dimensional vector space over a finite filed, and studied that the graph is bipartite and some special properties if the dimension of the vector space is 3. In this paper, this bipartite inclusion graph in the case of 3-dimensional is extended to more general dimensional bipartite inclusion graph. The diameter, girth, clique number, covering number, independence number and matching number are studied and the properties are shown, such as regular, planar and Eulerian. Moreover, the authors also introduce a new results about the structure and the number of 1-dimensional and n-1-dimensional subspaces on n-dimensional vector space. 

Cite This Paper

Weihua Yang, "A Subspace Inclusion Graph of a Finite Dimensional Vector Space", International Journal of Mathematical Sciences and Computing(IJMSC), Vol.8, No.3, pp. 49-54, 2022. DOI:10.5815/ijmsc.2022.03.05


[1]Das, “On subspace inclusion graph of a vector space”, Linear and Multilinear Algebra. (2018), 66(3), 554-564.

[2]I. Beck, “Coloring of commutative rings”, Journal of Algebra. (1988), 116(1), 208-226.

[3]D. F. Anderson and P. S. Livingston, “The zero-divisor graph of a commutative ring”, Journal of Algebra. (1999), 217(2), 434-447.

[4]S. P. Redmond, “Structure in the zero-divisor graph of a noncommutative ring”, Houston Journal of Mathematics. (2004), 30(2), 345-355.

[5]S. Ou, D. Wong, H. Liu and F. Tian, “Planarity and fixing number of inclusion graph of a nilpotent group”, Journal of Algebra and Its Applications. (2020), (19)12, (N0.2150001).

[6]N. J. Rad and S. H. Jafari, “A note on the intersection graph of subspaces of a vector space”, Ars Combinatoria. (2016), 125, 401-407.

[7]Y. Talebi, M. S. Esmaeilifar and S. Azizpour, “A kind of intersection graph of vector space”, Journal of Discrete Mathematical Sciences and Cryptography. (2009), 12(6), 681-689.

[8]A. Das, “Non-zero component graph of a finite dimensional vector space”, Communications in Algebra. (2016), 44(9), 3918-3926.

[9]A. Mohammad, K. Mohit and J. Aisha, “Subspace-based subspace sum graph on vector spaces”, Soft Computing. (2021), 25(17), 11429-11438.

[10]A. Mohammad, K. Mohit and M. Ghulam, “A Subspace based subspace inclusion graph on vector space”, Contributions to Discrete Mathematics. (2000), 15(2), 73-83.

[11]J. A. Bondy, U. S. R. Murty, “Graph theory”, Springery, Berlin, 2008.

[12]A. Das, “Subspace inclusion graph of a vector space”, Communications in Algebra. (2016), 44(11), 4724-4731.